PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 17 | 1-2 | 83-88
Tytuł artykułu

Global attractor for nonlinear recurrence of second order

Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This paper contains some sufficient condition for the point zero to be a global attractor for nonlinear recurrence of second order.
Rocznik
Tom
17
Numer
1-2
Strony
83-88
Opis fizyczny
Daty
wydano
1997
otrzymano
1994-06-15
poprawiono
1998-01-15
Twórcy
  • Institute of Mathematics, Technical University, Podgórna 50, 65-246 Zielona Góra, Poland
Bibliografia
  • [1] V.L. Kocic and G. Ladas, Global attractivity in a second order nonlinear difference equation, J. Math. Annal. Appl. 180 (1993), 144-150.
  • [2] V.L. Kocic and G. Ladas, Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, Kluver Academic Publishers 1993.
  • [3] S.A. Kuruklis and G. Ladas, Oscillation and global attractivity in discrete delay logistic model, Quart. Appl. Math. L (1992), 227-233.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-div17i1-2n6bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.